# SDR 2000ZZZX194

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Leaking
- Location: Spoiler
- Part time: 56,185 hours
- Component: 65448517
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A PINHOLE NEXT TO THE PORT.  OVERSTRESSED, FATIGUE, AND/OR POSSIBLE FLAW IN HOUSING DEESIGN.
